# SDR SWAA2023032319889

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N8528Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36927
- Aircraft time: 19,749 hours, 9,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT JUMP SEAT FLASHLIGHTS ARE NOT CHARGING; WILL NOT TEST<[01] R&R AFT FLASHLIGHT BATTERIES PER AMM 25-64-00.
